MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include hypotony as a known complication.The device history record for the reported lot was reviewed and no issues were observed.Product was manufactured, tested, and released per validated procedures.As the device has not yet been returned, no device malfunction could be confirmed.
 
Event or Problem Description
Patient underwent ahmed implant surgery on (b)(6) 2025 by prof (b)(6).During the surgery, prof (b)(6) primed the tube, and did not note of any abnormalities.Surgery was uneventful.However, patient had persistent hypotony postoperatively.Subsequently, a repeat surgery (tube revision) was done on (b)(6) 2025 by dr (b)(6) and below were the surgeon findings: -valve failure -peritubular leak & over filtration.The tube was subsequently ligated with 6/0 vicryl suture.
 
Additional Manufacturer Narrative
The explanted valve underwent visual inspection and functional testing.No issues were found with the device during visual inspection.A steady state pressure test was also conducted on the unit to mimic the physiological flow conditions of the human eye, where the resulting pressure in the system measured and yielded passing results.The returned valve met the acceptance criteria and performed as expected.The issue of low iop as reported by customer could not be replicated or confirmed.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key22549457
Report Number1000125279-2025-00025
Device Sequence Number9229347
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)250122(17)270122(10)A0925
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberA0925
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date12/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown